# SDR UPS03440787

- Difficulty date: May 19, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BS 1745 S49R STRINGER SPLICE FITTING CORROSION CRACK.  CORROSION BLEND OUT 0.063 X 1.5 X 4 INCH.  STRINGER SPLICE REPLACED AS PER SRM 51-10-01 PG 8.
